Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 24, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Sep 5, 2019, 6:17 PM EDT for Craven County, Lenoir County, Pitt County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2019, 6:17 PM EDT (22:17 UTC)
- Expired
- Sep 5, 2019, 6:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Craven County, NC, Lenoir County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 7:28 AM EDT | Tornado Watch | SPC | 11 hr |
| Sep 5, 6:15 PM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
761
WFUS52 KMHX 052217
TORMHX
NCC049-107-147-052245-
/O.NEW.KMHX.TO.W.0024.190905T2217Z-190905T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
617 PM EDT Thu Sep 5 2019
The National Weather Service in Newport has issued a
* Tornado Warning for...
Northeastern Lenoir County in eastern North Carolina...
Northwestern Craven County in eastern North Carolina...
South central Pitt County in eastern North Carolina...
* Until 645 PM EDT.
* At 617 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fort Barnwell, or 14 miles east of Kinston, moving
northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kinston, Grifton, Fort Barnwell, Graingers and Kinston Regional
Jetport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3523 7723 3519 7734 3530 7766 3542 7751
3541 7750 3541 7748 3545 7748 3547 7745
TIME...MOT...LOC 2217Z 126DEG 24KT 3523 7734
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SGK1 follow-up statement
678
WWUS52 KMHX 052235
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
635 PM EDT Thu Sep 5 2019
NCC049-107-147-052245-
/O.EXP.KMHX.TO.W.0024.000000T0000Z-190905T2245Z/
Lenoir NC-Craven NC-Pitt NC-
635 PM EDT Thu Sep 5 2019
...THE TORNADO WARNING FOR NORTHEASTERN LENOIR...NORTHWESTERN CRAVEN
AND SOUTH CENTRAL PITT COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 700 AM EDT for eastern North
Carolina.
LAT...LON 3523 7723 3519 7734 3530 7766 3542 7751
3541 7750 3541 7748 3545 7748 3547 7745
TIME...MOT...LOC 2235Z 126DEG 24KT 3530 7746
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 5, 5:51 PM EDT, 26 minutes earlier.
Area forecast discussion, Sep 5, 5:51 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
551 PM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian is forecast to track along the North Carolina
coast tonight and Friday morning. Significant impacts are
becoming more likely for eastern North Carolina late today
through Friday evening. High pressure builds in over the weekend
with dry weather. A cool front drops into the region early next
week with next chance of showers or storms.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 550 PM Wed...Center of Hurricane Dorian now about 85
miles SSW of Wilmington. Conditions will continue to
deteriorate through tonight with rainfall increasing in coverage
and intensity, while winds increase to Tropical Storm force by
early evening as Hurricane Dorian approaches from the south.
Tornado watches still up for all the area. Tornado threat will
continue through the overnight as instability and SRH ramp up
with approach of spiral outer rain bands. Flash Flood Watches
are in effect for the entire area for 6 to 12 inches of rain
with local amounts of 15+ inches possible. Additional Flash
Flood Warnings possible later tonight.
Water levels are starting to increase for areas adjacent to the
sounds and rivers.
Dangerous conditions are expected Eastern NC into Friday, with
damaging winds, life threatening storm surge, flash flooding and
isolated tornadoes as Dorian moves up the NC coast. While there
is still some uncertainty regarding the exact track of the
hurricane, there is potential for landfall across Eastern NC by
early Friday. The heaviest rains will fall tonight through the
day Friday as Dorian moves through or near E NC, leading to risk
of flash flooding with rain rates over 2"/hr.
Also based on the current track, the greatest threat for storm
surge would exist across the beaches south of Cape Lookout with
significant storm surge also expected across the southern
Pamlico Sound shorelines, including the soundside of the
OBX, Downeast Carteret Co, and the shores of the Neuse River.
Storm surge is likely to come up very quickly this evening and
tonight as winds increase.
&&
.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 550 PM Wed...Significant impacts expected to continue
across the area Friday into Friday night. Dorian will accelerate
away from the area Fri afternoon with rain and gusty winds
ending inland in the afternoon and NE sections by early evening.
Lows will be in the low to mid 70s and highs in the upper 70s
to 80 Fri.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
As of 330 AM Thu...A flat upper ridge will build in over the
Southeast behind Dorian, as it tracks NE off the New England
coast. A sfc high will build in across the northern Mid-Atlantic
over the weekend, keeping conditions relatively dry with a
light N/NE wind. Another stronger high will build in across the
Northeast early next week, pushing a backdoor cold front into
E NC by Monday. This front will bring a return of sct showers or
storms esp Mon/Mon Night. Temps will be slightly above normal
through the long term. Highs mainly in the mid to upper 80s and
lows in the upper 60s inland to mid 70s across the coastal
waters.
&&
.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
Short Term /through Tonight/...
As of 1 PM...The rain shield from Hurricane Dorian and some
outer banks were moving into eastern NC. Scattered rain showers
ahead of the main bands are reducing visibility and bringing
stronger winds to the surface. Conditions will rapidly
deteriorate at all terminals later this afternoon/evening as
Dorian approaches. Look for tropical storm force winds at area
terminals with a chance for hurricane force.
Long Term /Friday through Monday/...
As of 1 PM Thursday...Hurricane Dorian is expected to track
along the Carolina coast through Friday. This would produce a
prolonged period of likely IFR ceilings, significant visibility
reductions in periods of heavy rainfall, and the potential for
significant LLWS along with strong surface winds through early
afternoon. Dorian is expected to move out of the area by Fri
evening with a return to VFR conditions over the weekend into
early next week.
&&
.MARINE...
Short Term /through Friday/...
As of 550 PM Thursday...Dangerous marine conditions expected as
winds continue to increase as Dorian approaches the waters.
Deteriorating conditions with very unsafe conditions for
mariners the next 24+ hrs as Hurricane Dorian moves across the
waters tonight into Friday. Tropical Storm force winds will
continue with Hurricane force winds expected tonight into
Friday with exceptionally large, dangerous seas in excess of 20
ft.
Long Term /Friday night through Monday/...
As of 310 AM Thu...Conditions will slowly improve as Dorian
departs the region by Friday night with winds diminishing to 10
to 20 kts. Winds expected to be below 15 kts over the weekend
into Mon. It will take a while for seas to subside as seas will
remain elevated espcly nrn tier thru the weekend. Seas of 6 to
9 ft nrn tier Sat morn wl subside to 5 to 7 ft late, seas over
far srn tier will drop to 2 to 4 ft Sat. Seas are finally
expected to subside below 6 ft nrn and central wtrs Sunday.
&&
.HYDROLOGY...
As of 550 PM Thu...Dry antecedent ground conditions in advance
of Hurricane Dorian will allow for additional storage for
excessive rainfall with the storm over the next few days. This
in combination with limited rainfall in the headwaters and a
respectable storm motion will have the effect of limiting the
extent and severity of river flooding. Have not modified
rainfall amounts notably, keeping the focus for the heaviest
rainfall just east of the Coastal Plain counties. Bumped up QPF
a bit for the coastal plains, as any shift westward in the track
of Dorian would bring heavy rains in the 6-10 inch range here.
The focus for any rain bands could easily produce greater than
2"/hr rain rates, and therefore biggest threat will be flash
flooding, heaviest rates overnight tonight into Friday morning.
&&
.TIDES/COASTAL FLOODING...
As of 310 AM Thu...Very rough surf and a high threat of rip
currents are expected through the weekend especially for the
central and northern beaches.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Hurricane Warning for NCZ045>047-080-081-092-094-193>196-198-
199-203>205.
Beach Hazards Statement through Friday evening for NCZ195-196-
199-203>205.
Flash Flood Watch through Friday afternoon for NCZ029-044-079-
090>092-198-199.
Storm Surge Warning for NCZ045>047-080-081-094-194>196-198-199-
203>205.
Tropical Storm Warning for NCZ029-044-079-090-091.
Flash Flood Watch through Friday evening for NCZ045>047-080-
081-094-193>196-203>205.
MARINE...Hurricane Warning for AMZ131-135>137-150-152-154-156-158-230-
231.
&&
SYNOPSIS...MHX
NEAR TERM...JME/CQD
SHORT TERM...JME/TL/MHX
LONG TERM...JME/TL/MHX
AVIATION...JME/CTC
MARINE...JME/CQD/TL
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Sep 5, 10:37 AM EDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1037 AM EDT Thu Sep 5 2019 NCZ029-044-079-090-091-061445- Martin-Pitt-Greene-Duplin-Lenoir- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045>047-080-081-094-194-061445- Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Pamlico- Southern Craven- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ193-061445- Northern Craven- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092-198-061445- Jones-Inland Onslow- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-203>205-061445- West Carteret-East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. Swell from Hurricane Dorian will continue into through weekend, bringing an increased rip current risk to area beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ199-061445- Coastal Onslow- 1037 AM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. Hurricane Dorian off the South Carolina coast is lifting north and is forecast to move northeast along the North Carolina coast tonight into Friday. Significant impacts to eastern North Carolina are likely.Based on the current track and timing of Dorian, the greatest impacts would develop late today and continue into Friday evening. People are urged to complete preparations and monitor the National Hurricane Center for updates. Swell from Hurricane Dorian will continue into through weekend, bringing an increased rip current risk to area beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 12:45 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1245 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 NW DEEP RUN 35.15N 77.72W
09/05/2019 LENOIR NC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED A TORNADO ON THE
GROUND.
&&
HEDENLocal storm report, Sep 5, 2:52 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
252 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 3 SSE WILMAR 35.35N 77.13W
09/05/2019 CRAVEN NC TRAINED SPOTTER
POSSIBLE TORNADO SPOTTED NEAR LEWIS AND GRAY
RD IN VANCEBORO.
&&
TSThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:41 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 47 hr |
| Sep 5, 7:13 AM EDT | Tornado Warning | MHX | Onslow | 32 min |
| Sep 5, 7:40 AM EDT | Tornado Warning | MHX | Onslow | 50 min |
| Sep 5, 8:29 AM EDT | Tornado Warning | MHX | Duplin, Onslow | 46 min |
| Sep 5, 8:42 AM EDT | Tornado Warning | MHX | Jones, Onslow | 48 min |
| Sep 5, 8:54 AM EDT | Tornado Warning | MHX | Carteret, Craven, Jones, Onslow | 51 min |
| Sep 5, 9:04 AM EDT | Special Marine Warning | MHX | 26 min | |
| Sep 5, 9:11 AM EDT | Tornado Warning | MHX | Onslow | 49 min |
| Sep 5, 9:27 AM EDT | Tornado Warning | MHX | Duplin, Jones, Onslow | 33 min |
| Sep 5, 9:35 AM EDT | Tornado Warning | MHX | Jones, Onslow | 40 min |
| Sep 5, 9:55 AM EDT | Tornado Warning | MHX | Duplin, Onslow | 50 min |
| Sep 5, 10:21 AM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir, Onslow | 39 min |
| Sep 5, 10:49 AM EDT | Tornado Warning | MHX | Duplin, Onslow | 41 min |
| Sep 5, 12:27 PM EDT | Tornado Warning | MHX | Duplin, Lenoir | 48 min |
| Sep 5, 12:28 PM EDT | Special Marine Warning | MHX | 32 min | |
| Sep 5, 2:28 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Greene, Lenoir, Pitt | 13 min |
| Sep 5, 2:30 PM EDT | Flash Flood Warning | MHX | Duplin, Onslow | 5 hr |
| Sep 5, 2:49 PM EDT | Special Marine Warning | MHX | 26 min | |
| Sep 5, 4:10 PM EDT | Tornado Warning | MHX | Carteret, Craven, Pamlico | 50 min |
| Sep 5, 4:18 PM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir, Onslow | 27 min |
| Sep 5, 4:54 PM EDT | Tornado Warning | MHX | Craven, Jones, Pamlico | 19 min |
| Sep 5, 4:56 PM EDT | Tornado Warning | MHX | Craven, Jones, Pitt | 34 min |
| Sep 5, 5:55 PM EDT | Flash Flood Warning | MHX | Craven, Jones, Lenoir, Pamlico | 3 hr |
| Sep 5, 7:31 PM EDT | Flash Flood Warning | MHX | Duplin, Lenoir | 11 hr |
| Sep 5, 7:53 PM EDT | Tornado Warning | MHX | Beaufort, Hyde, Martin | 22 min |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.